# SDR ASAA2022091539972

- Difficulty date: September 15, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 25,408 hours, 8,016 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROACH WARNING ON PRACTICE HGS APPROACH, RWY 16R AUTOPILOT DISENGAGE @ 15'. GROUNDED - YES. ACCOMPLISHED HGS SYSTEM TEST ROCKWELL COLLINS HGS 4000 SMM 34-36-00. DFCS LAND VERIFY TEST IAW B737-900 AMM 22-11-00 OPS CK NORMAL.
